# SDR DALA2023112709707

- Difficulty date: November 25, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N862DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31972
- Aircraft time: 23,301 hours, 8,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5500643) FIRST CLASS PATHWAY EMERGENCY LIGHTS INOP. R/R EMERCENCY PATHWAY LIGHTS (FIRST CLASS) BATTERY PER B737 AMM 33-51. OPS CHECK GOOD.
